# SDR 95ZZZX3135

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33LH
- Make and model: Piper PA-28-235
- Aircraft serial: 2811098
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8526250
- Condition: Ruptured
- Location: Engine Oil
- Part time: 2,600 hours
- Component: Lorinordam, APO7AU00603
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER 35 MINUTES OF A 45-MINUTE FLIGHT, THE OIL TEMPERATURE STARTED TO RISE, BUT NEVER HIT RED LINE.  A SAFE LANDING WAS MADE.  OIL WAS DRIPPING OFF RT SIDE OF COWL AND FIREWALL ENGINE WAS WASHED DOWN AND LEAK CHECKED REVEALED THE OIL COOLER HAD SPLIT AT THE BEAD LINE OF THE LOWER PASSAGE WAY.  NEW COOLER HAD TO BE INSTALLED.
